Vladimir S. Shevelev

Department of Mathematics

Ben Gurion University of the Negev

E-mail: shevelev@ bgu.ac.il

Publications in Mathematical Journals

60.  V. Shevelev (with P.J.C. Moses) Alice and Bob go to dinner: A variation on menage, Integrers, Vol. 16 (2016) #A72.

59. V. Shevelev, S-exponential numbers  Acta Arithmetica, Vol. 175 (2016) 385-395.

58. V. Shevelev (with J.-P. Allouche and B. Cloitre) Beyond odious and evil, Aequationes Math. Vol. 90 (2015) no. 2, 341-353.

57. V. Shevelev (with D.L. Applegate, H. Havermann, B. Selcoe,  N.J.A. Sloane, R. Zumkeller) The Yellowstone permutation, J. of Integer Sequences, Vol.18 (2015), article 15.6.7 

56. V. Shevelev (with P.J.C. Moses) Tangent power sums and their applications, Integers, Vol. 14 (2014) #A64.

55. V. Shevelev   Combinatorial minors for matrix functions and their applications, Zeszyty Naukowe Politechniki Slaskiej, ser. Matematyka Stozowana z.4 (2014) Nr col 1920.

54. V. Shevelev   Spectrum of permanent's values and its extremal magnitudes in \Lambda_n^3 and \Lambda_n(alpha,beta\gamma), Journal of Optimization, Vol. 2013 (2013) Article 289829.

53.  V. Shevelev (with C.R. Greathouse IV and P.J.C. Moses) On Intervals (kn,(k+1)n) Containing a Prime for All n>1, J. of  Integer Sequences, Vol. 16 (2013), Article 13.7.3, 1-14.

52.   V. Shevelev (with J. Spilker) Up-down coefficients for permutations. Elemente der Mathematik, Vol. 68 (2013), no.3, 115–127.

51.   V. Shevelev (with P.J.C. Moses) On a sequence of polynomials with hypothetically integer coefficients, Integers, Vol. 13 (2013) #A9.

50.   V. Shevelev (with G. Garcia-Pulgarin, J.M.Velaskuez-Soto, J.H. Castillo) Overpseudoprimes, and Mersenne and Fermat Numbers as Primover Numbers, J. of Integer Sequences, Vol. 15 (2012), Art. 12.7.7.

49.   V. Shevelev (with P. Pollack), On perfect and near-perfect numbers,  J. of Number Theory, Vol. 132 (2012), 3037-3046.

48.   V. Shevelev,  On Stephan’s conjectures concerning Pascal triangle modulo 2  and their polynomial generalization, J. of Algebra, Number Theory: Advances and Appl.,  Vol. 7 (2012),  no. 1, 11-29.    

47.   V. Shevelev,  Ramanujan and Labos primes, their generalizations,  and classification of primes. J. of  Integer Sequences, Vol. 15(2012), no.5, Article 12.5.4, 1-15.

46.   V. Shevelev,  Number of permutations with prescribed up-down structure as a function of two variables,  INTEGERS, Vol. 12 (2012), Article #A1, 1-36.

45.   V. Shevelev, A Problem of Enumeration of Two-color Bracelets with Several Variations, J. of Informatics & Math. Sc., Vol. 3, No. 3 (2011), 241-256 (the ArXiv version is here).

44.   V. Shevelev,  "Binomial coefficients predictors",  J. of Integer Sequences,  Vol. 14 (2011), Article 11.2.8 , 1-7.

43.   V. Shevelev, "On Ramanujan Cubic Polynomials",   South East Asian J. Math.&Math. Sc. 8, no.1 (2009),113-122.

42.   V. Shevelev, "Exact exponent of remainder term of Gelfond's digit theorem in binary case", Acta Arith. 136, no.1 (2009), 91-100.

41.   V. Shevelev, "Generalized Newman phenomena and digit conjectures on primes", Intern. J. of Math.&Math. Sc. ID 908045  (2008), 1-12.

40.   V. Shevelev (with  S.Litsyn), "On factorization of integers with restrictions on the exponent", INTEGERS: Electronic Journal of Combinatorial Number Theory, 7 (2007), #A33, 1-36.

39.   V. Shevelev ,“Compact integers and factorials”, Acta Arith. 126, no.3 (2007), 195-236.  

38.   V. Shevelev ,“On divisibility of C(n-i-1, i-1) by i”, International Journal of Number Theory,  vol.3, no.1 (2007),  119-139.

37.   V. Shevelev (with S.Litsyn), “Irrational Factors Satisfying the Little Fermat Theorem”. International Journal of Number Theory, vol.1, no.4 (December 2005), 499-512.

36.   V. Shevelev (with  I.P.Goulden and  S.Litsyn), ”On a Sequence Arising in Algebraic Geometry”. Journal of Integer Sequences, vol.8, (2005), 1-9.

35.   V. Shevelev. Necklaces and convex k-gons. Indian Journal of Pure and  Applied Mathematics, 35, no.5 (2004), 629-638.

34.   V. Shevelev (with  S.Litsyn), “Distance Distributions in Ensembles of Irregular Low-Density Parity-Check Codes”. IEEE Transactions on Information Theory  vol.49, 12 (2003), 3140-3159.

33.   V. Shevelev (with  S.Litsyn), “On ensembles of low- density parity-check codes: asymptotic distance distributions “. IEEE Transactions on Information Theory vol.48, 4 (2002), 887-908.

32.   V.S.Shevelev, “Three formulas of Ramanujan”, Ser.”Mathematical World“ (American Mathematical  Society), 14 (1999), 139-144.

31.   V.S.Shevelev, “On the permanent of the stochastic (0,1)-matrices with equal row sums”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 1 1997), 21-38.

30.   V.S.Shevelev, “On the number of solutions of the congruence ”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 2 (1997), 25-37.

29.   V.S.Shevelev (with S.E.Grigorchuk), “One more algorithm of calculation the cyclic indicator of the permutations with restricted position”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 2 (1997), 11-13.

28.   V.S.Shevelev (with S.E.Grigorchuk), “An algorithm of computing the cyclic indicator of couples discordant permutations with restricted position”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 3 (1997), 5-13.

27.   V.S.Shevelev, “On some number identities connected with the partition of the positive integers with respect to the Morse sequence”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 4 (1997), 21-23.

26.   V.S.Shevelev, “Multiplicative functions in the Fermi-Dirac arithmetics”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 4 (1996), 28-43.

25.   V.S.Shevelev, “Development of the rook technique for calculating the cyclic indicators of (0,1)-matrices”, Izvestia Vuzov of the North-Caucasus region, Nature sciences 4 (1996), 21-28.

24.   V.S.Shevelev, “An arithmetic property of the numbers of the permutations with the prescribed signature, connected with the Morse sequence”, Izvestia Vuzov of the North-Caucasus region, Nature Sciences 2 Mathematics 1996, (20-24).

23.   V.S.Shevelev, “ Computing cyclic indicators of permutations with confined displacements”, DAN of the Ukraine (1993), № 7, 36-39.

22.   V.S.Shevelev, “Modern enumerative theory of enumerating the permutations with restricted position”, Discrete Mathematics and Applications 3 (1993), 229-263.

21.   V.S.Shevelev, “Some problems of the theory of enumerating the permutations with restricted position”, Journal of Soviet Mathematics, 61 (4) (1992), 2272-2317 (English translation).

20.   V.S.Shevelev, “Sums of subpermanents of linear spans of substitution matrices”, Discrete Mathematics and Applications  2 (1992), 201-218.

19.   V.S.Shevelev, “ Enumerating the permutations with restricted position having a fixed number of cycles”, Diskr.Mat (J.of the Academy of Sciences of Russia) 4, (1992), № 2 ,3-22.

18.   V.S.Shevelev, “Reduced Latin rectangles and square matrices with equal row and column sums”, Diskr.Mat.(J. of the Akademy of Sciences of Russia) 4, (1992), № 1 , 91-110.

17.   V.S.Shevelev, “An extension of Moser’s class of 4-rowed Latin rectangles”, DAN of the Ukraine (1992), № 3, 15-19.

16.   V.S.Shevelev, “The distribution of values of the permanent in the class of dichotomous (0.1)-matrices”, DAN of the Ukraine (1992), № 2, 16-19.

15.   V.S.Shevelev, “Recursive formulas for the permanents and the determinants of Toeplitz matrices “, DAN of the Ukraine (1992), № 10,  32-36.

14.   V.S.Shevelev,” On the cyclic polynomials of square matrices”, DAN of the Ukraine (1991), № 3, 27-31.

13.   V.S.Shevelev, “A generalized Riordan formula for three-rowed Latin rectangles and its applications”, DAN of the Ukraine 2 (1991), 8-12.

12.   V.S.Shevelev, “Latin rectangles”, Quantum, Washington, USA 1, № 4 (1991), 18-20.

11.   V.S.Shevelev, “The fundamental theorem on sequences of permanents of circulants generated by k-dimensional arithmetic vectors and applications”, DAN of the Ukraine (1990), № 9, 28-32.

10.   V.S.Shevelev, “A representation of rook polynomials”, Russian Math.Surveys 45, №4 (1990), 183-185.

9.      V.S.Shevelev, “On a method of constructing rook polynomials and some of its applications”, Combinatorial Analysis 8 (1989), 124-138.

8.      V.S.Shevelev, “On Yamamoto`s conjecture (1956)”, DAN of the Ukraine  (1988),№ 11, 32-35.

7.      V.S.Abramovich (Shevelev), “On analytical images of moments of sumable functions”, Proceeding of the North-Caucasus Center of the Academy of Sciences of the USSR (Rostov-on-Don) (1982) № 2 , 15-17.

6.      V.S.Abramovich (Shevelev), “On an analog of the Euler function”, Proceeding of the North-Caucasus Center of the Academy of Sciences of the USSR (Rostov-on-Don) (1981) № 2, 13-17.

5.      V.S.Abramovich (Shevelev), “On semigroups of Dzrbashian integral operators”, Theory of functions and functional analysis (Kharkhov) 31 (1979), 3-10.

4.      V.S.Abramovich (Shevelev), “On spreading of a Montel theorem on analytical functions in the unit disk of infinite order”, Proceedings of the Academy of Sciences of the Armenia, Mathematics X, № 2 (1975), 170-174.

3.      V.S.Abramovich (Shevelev), “On a generalization of Hille and Tamarkin theorem”, Proceedings of the Academy of Sciences of the Armenia, Mathematics VI, № 1 (1971), 35-42.

2.      V.S.Abramovich (Shevelev), “On characteristic operators of meromorphic functions in the unit disk”,DAN of the Armenia, Mathematics LII, № 5 (1971), 257-264.

1.      V.S.Abramovich (Shevelev), “On some new classes of meromorphic functions in the unit disk”, Proceedings of the Academy of Scinces of the Armenia, Mathematics IV, № 6 (1969), 411-441.


Math.  ArXiv  Publications


V. Shevelev

On a Luschny question 2017


V. Shevelev

Combinatorial identities generated by difference analogs of hyperbolic and trigonometric functions of order n  2017


V. Shevelev

Two analogs of Thue-Morse sequence 2016 (addition 2017)


V. Shevelev,

P.J.C. Moses

Constellations of primes generated by twin primes 2016


V. Shevelev

On Erdos constant  2016


V. Shevelev

A fast computation of density of exponentially S-numbers  2016


V. Shevelev

Set of all densities of exponentially S-numbers  2015


V. Shevelev

Exponentially S-numbers  2015


V. Shevelev

Representation of positive integers by the form x3y3 z3− 3xyz  2015


V. Shevelev

Representation of positive integers by the form x1...xkx1... xk  2015


V. Shevelev

On identities generated by compositions of positive integers 2012


V. Shevelev,

P.J.C. Moses

A family of digit functions with large periods 2012


V. Shevelev,

P.J.C. Moses

Tangent  power sums and their applications 2012


V. Shevelev

Banach matchboxes problem and a congruence for primes 2011


V. Shevelev

The ménage problem with a known mathematician 2011


V. Shevelev

Combinatorial minors of matrix functions and their applications 2011


V. Shevelev

Spectrum of permanent’s values and its extremal magnitudes 2011


V. Shevelev

On Stephan’s  conjectures Concerning pascal  triangle modulo 2 2010


V. Shevelev

On Perfect and Near-Perfect Numbers 2010


V. Shevelev

Generalizations of the Rowland Theorem 2009


V. Shevelev

Theorems on Twin Primes-Dual Case 2009


V. Shevelev

Three Theorems on Twin Primes 2009


V. Shevelev

Equations of the Form $t(x+a)=t(x)$ and $t(x+a)=1-t(x)$ for Thue-Morse Sequence  2009


V. Shevelev

Several Results on Sequences which are Similar to the Positive Integers 2009


V. Shevelev

A recursion for divisor function over divisors belonging to a prescribed finite sequence of positive integers and a solution of the Lahiri problem for divisor function $\sigma_x(n) $ 2009


V. Shevelev

Binary additive problems: Theorems of Landau and Hardy-Littlwood type 2009


V. Shevelev

Binary additive problems: Recursions for numbers of representations 2009


V. Shevelev

On Unique Additive Representations of Positive Integers and Some Close Problems  2008


V. Shevelev

An Upper Estimate for the Overpseudoprime Counting Function 2008


V. Shevelev

Process of "Primoverization" of  Numbers of the Form a^n-1 2008


V. Shevelev

Overpseudoprimes,  Mersenne  Numbers  and  Wieferich  primes 2008


V. Shevelev

On Connection between the Numbers of Permutations and Full Cycles with  Some Restrictions on Positions and Up-Down Structure 2008


V. Shevelev

A Short Proof of a Known Relation for Consecutive Power Sums  2007


V. Shevelev

New Digit Results and Several Problems 2007


V. Shevelev

On the Newman sum over multiple of a prime with a primitive or semiprimitive root 2 2007


V. Shevelev

On Monotonic Strengthening of Newman-like Phenomenon on (2m+1)-multiples in Base 2m 2007


V. Shevelev

Two Algorithms for Exact Evaluation of the Newman Digit Sum and a new proof of Coquet’s theorem  2007


V. Shevelev

On Excess of the Odious Primes  2007


V. Shevelev

A Conjecture on Primes and a Step towards Justification  2007

Publications in Engineering     Publications in “Kvant    Other Publications    Curriculum Vitae      Main Scientific Achievements     OEIS contributions     Hobbies

 Coathors in Mathematics

1.     J-P. Allouche, CNRS, Institut de Math. de Jussieu, Universit´e P. et M. Curie [58]

2.     D.L. Applegate, AT&T [57]

3.        J. H. Castillo, Universidad de Narino, San Juan de Pasto, Colombia [50]

4.     B. Cloitre, French mathematician [58]

5.     G. Garcia-Pulgarin,  Universidad de Antioquia, Medellin, Colombia [50]

6.     I. P. Goulden, University of Waterloo, Ontario, Canada [36]

7.     Ch. R. Greathouse IV, USA [53]  

8.     S. E. Grigorchuk, State Building University, Rostov-na-Donu, Russia [28], [29]

9.     H. Havermann, Canadien mathematition, [57]

10.  L. M. Koganov, Moscow mathematician [14k]

11.  S. Litsyn, Tel-Aviv University, Israel [33], [34], [36], [37], [40]

12.  P. J. C. Moses, United Kingdom mathematician [28a], [29a],[51],[53],[56],[40a],[60]

13.  P. Pollack, University of British Columbia, Vancouver & Simon Fraser University, Burnaby, Canada [49]

14.  B. Selcoe,American mathematician [57]

15.  N.J.A. Sloane, The OEIS Foundation Inc., [57]

16.  J. Spilker, German mathematician [52]

17.  J. M. Velasquez-Soto, Universidad del Valle, Cali, Colombia [50]

18.  R. Zumkeller, German mathematician [57]